# SDR UALA2013041302530

- Difficulty date: April 12, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 71,942 hours, 26,410 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5752176
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE FLOOR PANEL SPONGY AT ROW 35.  DELAMINATION IS ABOUT 1FT BY 1FT UP TO AFT EDGE OF PANEL.  REMOVED AND INSTALLED NEW FLOOR PANEL IAW AMM.
